# SDR HALA2018052900259

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 59,249 hours, 11,007 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - OBSERVED PERIODIC SURGE OF LEFT ENGINE, ROUGHLY 30 CYCLES PER MINUTE, ALL POWER SETTINGS. EPR +/- 0.01, N1 +/- 0.2, FF +/- 100 LBS/HR, OIL PRESSURE +/- 2 PSI. CONTINUOUS. PERFORMED FIM TASK 73-21 FAULT TREE 827 FOUND CONTAMINATION IN FUEL FILTER ELEMENT, REPLACEMENT OF PUMP & FMU REQUIRED. REMOVED LT FMU AS PER AMM 73-21-01-004-002. REMOVED LT ENG FUEL PUMP AS PER AMM 73-11-01-004-001. INSTALLED LT ENGINE FUEL PUMP IAW AMM 73-11-001-404-018-H03 AND FMU IAW AMM 73-21-01-404-001. PERFORMED ENGINE GROUND RUN, OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
